Normal bases for the space of continuous functions defined on a subset of Zp.

Título inglés Normal bases for the space of continuous functions defined on a subset of Zp.
Título español Bases normales para el espacio de las funciones continuas definidas sobre un subconjunto de Zp.
Autor/es Verdoodt, Ann
Organización Dep. Math. Vrije Univ. Brussel, Bruselas, Belgica
Revista 0214-1493
Publicación 1994, 38 (2): 371-380, 3 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let K be a non-archimedean valued field which contains Qp and suppose that K is complete for the valuation |·|, which extends the p-adic valuation. Vq is the closure of the set {aqn|n = 0,1,2,...} where a and q are two units of Zp, q not a root of unity. C(Vq → K) is the Banach space of continuous functions from Vq to K, equipped with the supremum norm. Our aim is to find normal bases (rn(x)) for C(Vq → K), where rn(x) does not have to be a polynomial.
Clasificación UNESCO 120203
Palabras clave español Espacio de funciones continuas ; Espacios de Banach ; Espacio normado no arquimediano
Código MathReviews MR1316633
Icono pdf Acceso al artículo completo